Sexual Mouse (shadowavenger) wrote in trans_psych,
Sexual Mouse
shadowavenger
trans_psych

  • Mood:

Low libido


I had my second T injection about two weeks ago and I have no libido whatsoever. After my first injection I didn't really get an increase in sex drive, slight but not significantly more horny than I was before. I also get depressed after I have sex and I have developed a complete aversion to being touched 'down there' by my partner or even myself. I have bipolar disorder and I've been in a moderate depressive episode for the last couple of months so it's probably to do with that, but I thought you were supposed to get more horny on T, not less! Is it possible that my dose is too low (I'm on 250mg/month on a 4 week injection cycle) or is it just the depression? I've had low libido when I'm depressed before but not for this long, and not wanting to be touched is something new. It's not that I'm not attracted to my boyfriend, I just don't want sex of any kind or to be touched. It's weird and confusing and to be honest I'm quite scared and don't know what to do.

Has anyone else had a similar experience, or have any advice on how to get over it?
  • Post a new comment

    Error

    default userpic
  • 3 comments